# SDR CALA9800715

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE FOUND A DAMAGED WIRE AT CONNECTOR.  THE WIRE WAS REPAIRED, THE LIGHT WAS RELAMPED, AND THE BATTERY PACK WAS RECHARGED.  OPERATION CHECKED GOOD IAW MM 33-50.
